MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; Implantable Lead

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; Implantable Lead
Model Number 0295
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead is exhibiting highly variable and intermittently high threshold measurements as well as gradually rising pace impedance measurements that are within normal specification limits.Boston scientific technical services (ts) reviewed device electrograms and lead trend data.Ts indicated manual rv capture tests performed in the clinic were appropriate and noted it is odd that pacing output has been up to 7.5 volts to get capture at one point but have come back down.Ts stated this as well as the gradual increase in pace impedance measurement are less indicative of a lead fracture and more related to the lead-tissue interface.Ts also noted that since the patient was indicated to have frequent ablations, this could also be contributing to changes in the heart tissue near the lead helix.Ts indicated that the patient has nearly no stored episodes and nothing to suggest a lead fracture.Ts provided guidance to the physician that since there is good left ventricular capture, it seems reasonable to monitor the rv lead for now.The rv lead remains in-service.No patient symptoms or adverse patient effects were reported.Additional information was received that the pace impedance measurements continued to rise and became out of range.Additionally, a history of loss of capture was noted.Ts noted that the sensing and shock lead impedance measurements were still intact.No adverse patient effects were reported.This rv lead remains in service.
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50871533
Report Number2124215-2026-50713
Device Sequence Number13434582
Product Code NVY
UDI-Device Identifier00802526531262
UDI-Public(01)00802526531262(17)170630
Combination Product (Y/N)Y
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2017
Device Model Number0295
Device Catalogue Number0295
Device Lot Number344674
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured06/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale